Sistema de Información Esencial en Terapéutica y Salud

@SIETES7

Última actualización: 5/12/2019
SIETES contiene 92850 citas

 
 
 1 a 10 de 10 
Presentar resultados
Seleccionar todas
1.Tiene citas relacionadas Cita con resumen
Montastruc J-L, Sommet A, Bagheri H, Lapeyre-Mestre M. Benefits and strenghts of the disproportionality analysis of identification of adverse drug reactions in a pharmacovigilance database. Br J Clin Pharmacol 2011;72:905-8. [Ref.ID 91873]
3.
Srinivasan AF, Rice L, Bartholomew JR, Rangaswamy C, La Perna L, Thompson JE, Murphy S, Baker KR. Warfarin-induced skin necrosis and venous limb gangrene in the setting of heparin-induced thrombocytopenia. Arch Intern Med 2004;164:66-70. [Ref.ID 68689]
4. Cita con resumen
Zaidenstein R, Eyal S, Efrati S, Akivison L, Michowitz MK, Nagornov V, Golik A. Adverse drug events in hospitalized patients treated with cardiovascular drugs and anticoagulants. Pharmacoepidemiol Drug Saf 2002;11:235-8. [Ref.ID 61935]
5.
Anónimo. NSAIDs associated with necrotising fasciitis. WHO Pharmaceuticals Newsletter 2000;4:12. [Ref.ID 54579]
6.
Fromm LA, Graham DL. Oxacillin-induced tissue necrosis. Ann Pharmacother 1999;33:1060-2. [Ref.ID 47729]
7. Cita con resumen
Eagle K. Heparin-induced skin necrosis. N Engl J Med 1996;335:715. [Ref.ID 28939]
8.
Griffin JP. Anticoagulants and skin necrosis. Adverse Drug React Toxicol Rev 1994;13:157-67. [Ref.ID 22805]
9. Cita con resumen
Jones JK, Staffa JA. Estimation of the frequency of warfarin-associated necrosis in a large in patient record-linked database. Pharmacoepidemiol Drug Saf 1993;2:115-25. [Ref.ID 20868]
10.
Seleccionar todas
 
 1 a 10 de 10